I started accutane 3-4 mouths ago , I was tratet for moderate-sever acne , after a few days about 18 my face become extremily severe , and now after this mouths I have left with a lot a lot of red marks from the inital break out
so my question is , is it worth it?Was it worth it to take for modarate-severe acne and that lead to severe red marks?..
When will they fade?Can I do something to speed the procces?Like AHA...plese help
What is your dermatologist saying? My son's acne got worse in the beginning but he only had to take it for 3 months before he went off. Certainly something to discuss with your doctor however they are probably not scars. The skin gets very, very dry when using accutane. Have you tried a moisturizer?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.